# SDR KBM2003F00043

- Difficulty date: October 5, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500521
- Part serial: 20119
- Condition: Inoperative
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C DOES NOT BLOW AIR HARD ENOUGH.  REMOVED AND REPLACED WITH NEW SERVICEABLE MOTOR.
